# SDR F3LA2012003200724

- Difficulty date: March 9, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 30,331 hours, 15,837 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FRAME 68, Y-1292 HAS CORROSION AROUND FASTENER HOLES IN 2 AREAS.  R & R FLOORBEAM IAW SRM 51-42-11, PAR 5.
